MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 130309A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The customer reported that the 130309a, goldline, button, holster device was being used during an unknown procedure on (b)(6) 2023 when it was reported ¿patient was burned.¿.Further assessment answers were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due to patient being diagnosed with unknown degree of burn.
 
Additional Manufacturer Narrative
Received one 130309a in unoriginal package.Lot number was not verified.Performed a visual inspection, no abnormalities or defects confirmed however, there is something applied to the distal end of the handpiece.Performed a functional inspection, the complaint was not confirmed, the device functioned as intended.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 3 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 13 complaints, regarding 13 devices, for this device family and failure mode.During this same time frame (b)(4) have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that these devices should never be used when: there is visible evidence of damage to the exterior of the device such as cracked or damaged plastic or connector damage.These devices fail the inspection described herein.In the presence of flammable gases, flammable prep solutions or drapes, oxidizing gases such as nitrous oxide (n2o), or in oxygen-enriched environments.Do not use monopolar electrosurgery on small appendages, as in circumcision or finger surgery.Additionally the ifu states to use lowest possible power setting on the associated electrosurgical unit capable of achieving desired surgical effect.Activation time should be as short as possible.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
GOLDLINE, BUTTON, HOLSTER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key17956066
Report Number3007305485-2023-00219
Device Sequence Number20613011
Product Code GEI
UDI-Device Identifier30653405056151
UDI-Public(01)30653405056151(17)271222(10)202212234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130309A
Device Lot Number202212234
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic